# SDR HEEA0011680

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE138100G
- Condition: Erratic
- Location: Engine Oil Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TRANSMITTER TRANSMITS ERRATIC.
